Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 174, NWS Little Rock, AR

May 25, 2011Arkansas County, Desha County, Arkansas

NWS Little Rock, AR issued this tornado warning at May 25, 2011, 7:35 PM CDT for Arkansas County, Desha County, Arkansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2011, 7:35 PM CDT (00:35 UTC)
Expired
May 25, 2011, 8:00 PM CDT
In force
25 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Arkansas County, AR, Desha County, AR

The radar

The Little Rock radar (KLZK), 149 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 12:28 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
2470 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WFUS54 KLZK 260035
TORLZK
ARC001-041-260100-
/O.NEW.KLZK.TO.W.0174.110526T0035Z-110526T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
735 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  CENTRAL DESHA COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 800 PM CDT

* AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED NEAR YANCOPIN...OR 9 MILES SOUTHWEST OF WHITE
  RIVER NWR. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 50
  MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF
  PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  YANCOPIN...           WATSON...             TRUSTEN HOLDER WMA...
  STIMSON...            MOZART...             YANCOPIN LAKE...
  WHITE RIVER LNDG...   WEBFOOT LAKE...       SWAN DEER LAKE...
  SMITH LAKE...         SANDY BAYOU...        RED FORK...
  OWENS LAKE...         NADY...               MEDINA...
  LITTLE JEFFERSON LAKE...                    LAKE DUMOND...
  LA GRUES LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3403 9089 3402 9096 3396 9096 3396 9097
      3396 9099 3399 9102 3400 9108 3394 9101
      3388 9105 3384 9105 3387 9130 3401 9130
      3405 9088
TIME...MOT...LOC 0035Z 270DEG 44KT 3396 9116

$$

62
2 follow-up statements
281 
WWUS54 KLZK 260045
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
745 PM CDT WED MAY 25 2011

ARC001-041-260100-
/O.CON.KLZK.TO.W.0174.000000T0000Z-110526T0100Z/
DESHA AR-ARKANSAS AR-
745 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEASTERN
ARKANSAS AND EAST CENTRAL DESHA COUNTIES UNTIL 800 PM CDT...

AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 5 MILES WEST OF GUNNISON...OR 6 MILES
NORTH OF ROSEDALE...MOVING EAST AT 50 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  TRUSTEN HOLDER WMA... STIMSON...            MOZART...
  YANCOPIN LAKE...      WHITE RIVER LNDG...   WEBFOOT LAKE...
  SWAN DEER LAKE...     SMITH LAKE...         OWENS LAKE...
  LA GRUES LAKE...      JOHN SMITH LAKE...   
  HOLE IN THE WALL LAKE...                    BOBTAIL LAKE...
  BENZAL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3403 9089 3402 9096 3396 9096 3396 9099
      3399 9102 3400 9108 3394 9101 3388 9105
      3384 9105 3387 9119 3402 9120 3405 9088
TIME...MOT...LOC 0046Z 270DEG 44KT 3394 9100

$$

62
198 
WWUS54 KLZK 260056
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
756 PM CDT WED MAY 25 2011

ARC001-041-260106-
/O.EXP.KLZK.TO.W.0174.000000T0000Z-110526T0100Z/
DESHA AR-ARKANSAS AR-
756 PM CDT WED MAY 25 2011

...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN ARKANSAS AND EAST
CENTRAL DESHA COUNTIES WILL EXPIRE AT 800 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM

LAT...LON 3403 9089 3402 9096 3396 9096 3396 9099
      3399 9102 3400 9108 3394 9101 3388 9105
      3384 9105 3387 9119 3402 9120 3405 9088
TIME...MOT...LOC 0056Z 270DEG 44KT 3394 9085

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 25, 6:35 PM CDT, 1 hour earlier.

Area forecast discussion, May 25, 6:35 PM CDT, 1 hour before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
635 PM CDT WED MAY 25 2011

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO EFFECT PARTS OF EAST TO
SOUTHEAST AR...WITH SOME SEVERE STORMS POSSIBLE. STORMS WILL PUSH
OUT OF THE KPBF AREA THROUGH 00Z THURSDAY...THEN PUSH TO KLLQ AROUND
00Z TO 03Z. OTHERWISE ISOLATED SHOWERS AND THUNDERSTORMS WILL REMAIN
A POSSIBILITY AT ALL TAFS UNTIL THE COLD FRONT PUSHES THROUGH AR
AROUND 06Z TO 10Z. OVERALL VFR CONDITIONS WITH VFR CEILINGS WILL BE
SEEN...EXCEPT MVFR CEILINGS WITH STORMS. S TO SW WINDS 10 TO 25
KNOTS AHEAD OF THE FRONT WILL BECOME W TO NW BEHIND THE FRONT AT 10
TO 20 KNOTS. WIND SHEAR EXPECTED ALONG THE FRONT. (59)

&&

.PREV DISCUSSION... / ISSUED 215 PM CDT WED MAY 25 2011

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

ALL INGREDIENTS REMAIN IN PLACE FOR A SIGNIFICANT SEVERE WEATHER
EVENT TO UNFOLD THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS
NORTH AND NORTHEASTERN ARKANSAS.

A COMPACT SURFACE LOW WAS LOCATED OVER EXTREME SE KANSAS AS OF
18Z...WITH ASSOC COLD FRONT STRETCHING SOUTH THROUGH FAR SW
MISSOURI...NW ARKANSAS AND ERN OKLAHOMA. A SPECIAL 18Z SOUNDING
WAS RELEASED AT NORTH LITTLE ROCK THIS AFTERNOON. PRELIMINARY DATA
FROM THIS SOUNDING SHOWS A CAP IS STILL IN PLACE ACROSS CENTRAL
ARKANSAS AND VIS SATELLITE IMAGERY REFLECTS THIS. THIS CAP SHOULD
BE OVERCOME SOON BY DAYTIME HEATING AND SFC CONFLUENCE AHEAD OF
THE AFOREMENTIONED COLD FRONT AS IT BEGINS TO PICK UP STEAM AND
PUSH EAST. A SMALL LINE OF STORMS HAS ALREADY FORMED IN SOUTHERN
MISSOURI AND WITH THIS WILL GRADUALLY BACK-BUILD INTO NRN ARKANSAS
BY MID AFTERNOON. EVENTUALLY STORMS WILL DEVELOP AS FAR SOUTH AS
CENTRAL ARKANSAS THIS AFTERNOON AND EVENING. SOMETIME BETWEEN
MIDNIGHT TONIGHT AND DAYBREAK THURSDAY MORNING MOST ALL STORMS
SHOULD HAVE SHIFTED EAST OF THE FORECAST AREA AND POSSIBLY OUT OF
THE STATE.

AS FAR AS THREATS GO...ALL SEVERE CONVECTIVE THREATS WILL BE
POSSIBLE. ANY THUNDERSTORM THAT DEVELOPS THIS AFTERNOON AND
EVENING WILL HAVE A CHANCE OF PRODUCING DAMAGING WINDS...LARGE
HAIL AND EVEN TORNADOES. THE BEST THREATS FOR TORNADOES WILL BE IN
THE NORTHEAST WHERE LOW LEVEL HELICITY VALUES WILL BE
HIGHEST...HOWEVER WIND SHEAR WILL BE SUPPORTIVE OF SUPERCELLS AND
ULTIMATELY TORNADOES ACROSS MUCH OF THE EASTERN HALF OF ARKANSAS
THIS EVENING.

COOLER AND DRIER CONDITIONS ARE IN STORE FOR THE AREA THURSDAY AND
FRIDAY.
&&

.LONG TERM...SATURDAY THROUGH WEDNESDAY

FEW CHGS MADE TO THE GOING FCST. A WARM FNT WL BE LIFTING N OF THE
FA EARLY ON SAT...WITH SLGT CHCS OF SHRA/TSRA MENTIONED. BEYOND
SAT...UPR RDG OVR THE SERN STATES WL EXPAND WWD ACRS THE MID SOUTH.
THIS WL RESULT A MAINLY DRY AND WARM WEATHER PATTERN. ANY SIG STORM
SYS/S WL WORK ARND THE WRN PERIPHERY OF THE UPR RDG...STAYING N AND
W OF THE FA. TEMPS WL RMN AT ABV NORMAL LVLS.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     61  71  55  77 /  50  20  10  20
CAMDEN AR         64  81  60  88 /  30  10  10  10
HARRISON AR       56  68  52  77 /  30  20  10  30
HOT SPRINGS AR    61  78  57  83 /  20  10  10  10
LITTLE ROCK   AR  63  77  58  82 /  30  10  10  10
MONTICELLO AR     67  82  60  86 /  50  10  10  10
MOUNT IDA AR      59  76  56  83 /  10  10  10  10
MOUNTAIN HOME AR  57  68  53  76 /  40  20  10  20
NEWPORT AR        63  73  56  78 /  60  20  10  10
PINE BLUFF AR     65  79  59  84 /  40  10  10  10
RUSSELLVILLE AR   60  73  56  81 /  20  10  10  20
SEARCY AR         63  75  56  80 /  40  20  10  10
STUTTGART AR      65  77  58  82 /  50  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.
&&

SHORT TERM...64 / LONG TERM...44
Hazardous weather outlook, May 25, 12:55 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1255 PM CDT WED MAY 25 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1255 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

...PARTICULARLY DANGEROUS SEVERE STORM SITUATION IS EXPECTED THIS
AFTERNOON AND EVENING ACROSS ARKANSAS...

A STORM SYSTEM IN KANSAS WILL TRACK INTO MISSOURI THIS AFTERNOON AND
EVENING...AND DEVELOP SEVERE STORMS WITH DAMAGING LARGE HAIL AND
WIND...AS WELL AS ISOLATED TORNADOES. THE POTENTIAL DOES EXIST FOR A
VERY STRONG TORNADO TO DEVELOP OVER A PART OF CENTRAL TO EASTERN
ARKANSAS IF FACTORS COME TOGETHER. RESIDENTS ACROSS ARKANSAS. SHOULD
MONITOR THE WEATHER DUE TO THIS VERY HIGH POTENTIAL FOR SEVERE
STORMS.

OTHERWISE...THE SYSTEM WILL DRAG A COLD FRONT INTO ARKANSAS AND
DEVELOP SCATTERED TO NUMEROUS THUNDERSTORMS...AND SEVERAL STORMS
WILL BE SEVERE LATER THIS AFTERNOON...THIS EVENING...AND INTO THE
EARLY OVERNIGHT.

SEVERE WEATHER IS MOST LIKELY IN ABOUT THE EASTERN HALF OF THE
STATE. THIS INCLUDES AREAS EAST OF MOUNTAIN HOME...LITTLE ROCK AND
HAMPTON. TORNADOES...DAMAGING WINDS AND HAIL ARE ALL POSSIBLE WITH
STORMS THAT BECOME SEVERE.

SURROUNDING THE FRONT...STRONG AND GUSTY SOUTHWEST WINDS WILL BE
NOTED. WIND SPEEDS WILL AVERAGE 20 TO 30 MPH...WITH GUSTS TO 40 MPH
THROUGH THIS EVENING. A LAKE WIND ADVISORY HAS BEEN POSTED FOR MUCH
OF ARKANSAS. THE STORM SYSTEM AND COLD FRONT IS EXPECTED TO PUSH OUT
OF THE STATE LATER TONIGHT.

ALSO...RIVER FLOODING CONTINUES ACROSS EASTERN ARKANSAS...AND SOME
ROADS REMAIN CLOSED DUE TO HIGH WATER. WHILE RECORD CRESTS OCCURRED
AT SEVERAL FORECAST POINTS EARLIER THIS MONTH...SOME RIVERS ARE
RISING AGAIN DUE TO RECENT HEAVY RAIN. THESE RIVERS WILL EVENTUALLY
RECEDE...BUT IT WILL BE A SLOW PROCESS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FRONT WILL EXIT THE REGION TO THE EAST BY THURSDAY...AND WILL BE
FOLLOWED BY DRIER AND SLIGHTLY COOLER AIR. THE FRONT WILL RETURN
FROM THE SOUTH BY FRIDAY...AND THERE COULD BE A FEW SHOWERS.

OTHERWISE...A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST
UNITED STATES BY THIS WEEKEND. TEMPERATURES WILL WARM TO ABOVE
NORMAL LEVELS. THIS WARM AND DRY PATTERN WILL ALLOW RIVERS IN THE
EAST TO SLOWLY RECEDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED LATE THIS AFTERNOON AND THIS EVENING
IN ABOUT THE EASTERN HALF OF ARKANSAS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

46/59

In the hours before

Local storm report, May 25, 5:15 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
515 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             RISON                   33.95N 92.19W
05/25/2011  E2.00 INCH       CLEVELAND          AR   BROADCAST MEDIA

&&

56
Local storm report, May 25, 5:24 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
524 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             1 N BRINKLEY            34.90N 91.19W
05/21/2011  E1.00 INCH       MONROE             AR   TRAINED SPOTTER

&&

56
Local storm report, May 25, 6:04 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
604 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     FUNNEL CLOUD     1 N ALMYRA              34.42N 91.41W
05/25/2011                   ARKANSAS           AR   STORM CHASER

            TRAINED SPOTTER REPORTS A FUNNEL CLOUD.

&&

56
Local storm report, May 25, 6:11 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
611 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             TARRY                   34.07N 91.83W
05/25/2011  E1.75 INCH       LINCOLN            AR   TRAINED SPOTTER

&&

227
Local storm report, May 25, 7:04 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
704 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TORNADO          TICHNOR                 34.14N 91.27W
05/25/2011                   ARKANSAS           AR   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS A BRIEF TORNADO TOUCHDOWN NEAR
            TICHNOR. SOME POWERLINES ARE DOWN AND DEPUTIES ARE IN
            ROUTE TO FURTHER ASSESS THE DAMAGE.

&&

227
Local storm report, May 25, 7:34 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
734 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TORNADO          3 ESE OIL TROUGH        35.61N 91.41W
05/25/2011                   INDEPENDENCE       AR   LAW ENFORCEMENT

            TWO HOMES WERE DAMAGED ON THE CORNER OF HWY 14 AND SISK
            LOOP 3 MILES ESE OF OIL TROUGH. NUMEROUS TREES AND
            POWERLINES ARE ALSO DOWN IN THAT AREA.

&&

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:09 PM CDTTornado WarningLZKDesha, Drew, Lincoln21 min
May 25, 7:12 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln, Monroe48 min
May 25, 7:28 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln47 min
May 25, 7:44 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Desha, Drew46 min
May 25, 8:02 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew43 min
May 25, 8:25 PM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew35 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.